# SDR FDEA202209212352

- Difficulty date: September 21, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 41,045 hours, 6,661 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.8 SPOILER LWR SURFACE OB AFT CORNER FOUND DELAMINATION. NO.8 SPOILER LWR SURFACE OB AFT CORNER REPAIRED AS PER B777 SRM 57-70-01-2R REPAIR 1   AND SRM 51-70-04-2R REPAIR 1 REV 41.0.THE B777 SRM 57-70-01-2R REPAIR 1 AND SRM 51-70-04-  2R REPAIR 1 REV 41.0 COMPARED AND COMPLIANCE WITH EA NO:G-5750-T0370631 P1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.REFER TO WRI:57500711 FOR DETAILS. ORIG SUB DATE:  9/21/2022
